# SDR YENA201706220513

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 50,977 hours, 18,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY EXIT LIGHT TEST FOUND EPSU EMERGENCY LIGHT (11WL) INTERNAL FAULT IN PASSENGER CABIN .   REPLACED EPSU ON EMERGENCY EXIT LIGHTS IAW AMM 33-51-38-400-001-A.  PERFORMED BITE TEST IAW AMM 33-51-38-400-001. TESTED OK. OPEN
